# SDR DALA2018053093679

- Difficulty date: May 28, 2018
- Submitted: May 30, 2018
- Operation: Air carrier
- Aircraft: N3766
- Make and model: Boeing 737832
- Aircraft serial: 30820
- Aircraft time: 56,359 hours, 20,237 cycles
- System (JASC): 5330 · Fuselage Main, Plate/Skin
- Part: Doubler
- Condition: Cracked
- Location: Fuselage
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING INSPECTION,  FOUND A CRACKED INTERNAL DOUBLER AT THE EXTERNAL POWER RECEPTACLE CUTOUT FWD EDGE.  MAINTENANCE REPAIRED THE DOUBLER IAW SRM 53-10-15.
